# SDR CA030207003

- Difficulty date: February 5, 2003
- Submitted: March 25, 2003
- Operation: Air carrier
- Make and model: Pilats PC1245
- Aircraft time: 2,788 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Broken
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

(CAN) ON APPROACH, LANDING GEAR WAS SELECTED DOWN AND CREW REPORTED  NO GREEN LIGHT SHOWING LT MLG WAS DOWN AND LOCKED.  UPON CONSULTATION WITH MAINT, DECIDED TO FLY BACK TO BASE. GEAR WAS CYCLED TWICE IN ATTEMPTS TO OBTAIN THE DOWN AND LOCKED LIGHT, CREW COULD VISUALLY SEE GEAR DOOR WAS DOWN.  A FLY BY WAS CARRIED OUT THAT CONFIRMED GEA R APPEARED TO BE DOWN, BUT AS A PRECAUTIONARY MEASURE THEY CONTINUED TO BURN OFF THEIR FUEL. AIRCRAFT LANDED SAFELY AND WAS TOWED OFF RUNWAY AFTER THE ACTUATOR WAS LOCKED EXTERNALLY BY MAINTENANCE. UPON INSPECTION A BROKEN WIRE WAS FOUND IN THE CONNECTOR PLUG THAT ATTACHES TO THE ACTUATOR.  WIRE WAS REPAIRED, GEAR SWINGS CARRIED OUT AND AIRCRAFT RETURNED TO SERVICE.
